Grand Rapids, MI
A 18-year-old female asked:
if i had irregular bleeding in the middle of my cycle after taking plan b then took another plan b the same month, should i expect my normal period?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 29 years experience
Plan B: Is only effective 72 hours after the unprotected intercourse. Your period may be irregular due to multiple doses. If period is late call your doctor.
Last updated Dec 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.